RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 1416–1425 (Mi semr1004)  

Discrete mathematics and mathematical cybernetics

On the eigenvalues multiplicity function of the Star graph

E. N. Khomyakova

Novosibirsk State University

Abstract: The Star graph is the Cayley graph on the symmetric group $\mathrm{Sym}_n$ generated by the set of transpositions $\{(1 2),(1 3),\ldots,(1 n)\}$. We consider the spectrum of the Star graph as the spectrum of its adjacency matrix. The spectrum of $S_n$ is integral as it was shown independently by R. Krakovski, B. Mohar, and G. Chapuy, V. Feray in 2012. In this paper we show that the multiplicity of eigenvalues of the Star graph is a polynomial in the indeterminate $n$ of degree $2(t-1)$ with leading coefficient $\frac{1}{(t-1)!}$.

Keywords: Cayley graph, Star graph, symmetric group, graph spectrum, eigenvalues; multiplicity.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-51-560008_Иран_а
18-501-51021_НИФ_а


DOI: https://doi.org/10.17377/semi.2018.15.116

Full text: PDF file (178 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.1
MSC: 05C25, 05E10, 05C50, 05E15
Received October 6, 2017, published November 15, 2018

Citation: E. N. Khomyakova, “On the eigenvalues multiplicity function of the Star graph”, Sib. Èlektron. Mat. Izv., 15 (2018), 1416–1425

Citation in format AMSBIB
\Bibitem{Kho18}
\by E.~N.~Khomyakova
\paper On the eigenvalues multiplicity function of the Star graph
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 1416--1425
\mathnet{http://mi.mathnet.ru/semr1004}
\crossref{https://doi.org/10.17377/semi.2018.15.116}


Linking options:
  • http://mi.mathnet.ru/eng/semr1004
  • http://mi.mathnet.ru/eng/semr/v15/p1416

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019